| Model Number |
KE152 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having t9 and t12 kyph oplasty for vertebral compression fracture.It was reported that during inflation of the balloon, it burst.The surgeon was able to pull out all but the distal end of the balloon when he removed the balloon from the body. the balloon was used on t12 and then reused on t9.The balloon was not over inflated and it had not reached its maximum psi.There were no patient symptoms reported.There were no further complications reported regarding the event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.